Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2014 year

The Berger-Wang formula for the Markovian joint spectral radius, Linear Algebra and its Applications, 2014, Vol. 448, 315-328.

Go to publication Download (401.7 KB)

Authors: Kozyakin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site